# SDR 2005UALA00142

- Difficulty date: February 13, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 40,138 hours, 13,850 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N10846
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME SHEAR TIE IS CORRODED AT STA 1400 BETWEEN STRINGERS 27L AND 28L.  DAMAGE CAUSED BY TYPICAL STA 1400 PIT CORROSION.  REPLACED SHEAR TIE.
